# SDR CALA2019021700252

- Difficulty date: February 13, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 59,741 hours, 21,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CAPT WINDOW POST, LT SIDE, CRACKED IN THE UPPER CORNER PERFORMED HFEC OF L1 WINDOW FRAME AT OUTBD UPPER CORNER PER 737 NDT /NTM 51-00-00-23. FOUND POSITIVE CRACK INDICATION AT SUSPECT LOCATION. REMOVED L1 WINDOW. REF 737 AMM 56-11-11-000-801. REMOVED L4,L5, BLANKING PLATES. REF 737 AMM 56-11-41-000-801C2. ON LI WIN POST, CRACK IS 1.18"LONG, 2.15"FROM TOP, DIAGRAM SENT ENGINEERING. PER AVO ESC190209-252-1, PERFORMED PART B, STEPS 1&2, OF CRACK TO ENGINEERING, CLASSFIED CRACK AS CONDITION ONE. NEED REPAIR BY CRACK CORRECTION, CRACK IS .925 LONG AND 2.32 IN" FORM TOP. PERFORMED HFEC IAW PART 6 51-00-00 PROC 23 AND DETAILED INSPECTI OTHER CRACKS OR DAMAGE NOTED AT THIS TIME ON OF AREA, CRACK DETERMINED TO BE A SHORT CRACK PER AVO ESC 190 209-252-1 STEP B1&2 AND STEP C 1A AS THE RESULT OF INSP WITH NO SEPERATED WINDOW FRAMES 1 AND 2 REF AVO 190210-252-1STAP A CUT WINDOW FRAME 1 AND RETAINED CRES SHIM FOR INSPECTION REF AVO # ESC 190210-0252-1 STEP B INSPECTED CRES SHIM FOR PENETRATION PER AVO, NO PENTRATION NOTED COMPLIED WITH AVO# ESC190210-0252-1, PART D, FIG.21, 1 THRU 21. OK TO INSTALL DOUBLER AND TRIPLER. VERIFIED STEPS 1 THRU 21 OF FIG 21 PART D OF AVO ESC190210-0252-1. OK TO INSTALL DOUBLER AND TRIPLER. COMPLIED WITH STEP C OF AVO# ESC 190210-0252-1 COMPLIED WITH STEP  D 22 AND 23 OF AVO#ESC 190210-0252-1 VERIFIED STEPS C AND STEP D 22,AND23 WERE COMPLYED WITH I.A.W. AVO #ESC 190210-0252-1. COMPLIED WITH PART D, STEP 1(FIG. 21, STEP 24 TO 26), 2 TO 6(FIG 26 A-C S
